# SDR CA131206002

- Difficulty date: December 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 11,029 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  FLAP SYSTEM INOPERATIVE, FOUND ON MORNING WALK AROUND.  PILOT CYCLED FLAPS AND WHEN FLAPS WHERE RETURNED TO ZERO, THE FLAP PRIMARY MOTOR COULD BE HEARD RUNNING.  FLAP SYSTEM WOULD NOT FUNCTION IN EITHER PRIMARY OR STANDBY SYSTEM.
